# SDR USAA2011042891681

- Difficulty date: April 14, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 48,066 hours, 6,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347621420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C2 - CORROSION ON SEAT TRACK AT FR58 + 6 INCHES, Y450.  REPLACED SEAT TRACK AT FR58 + 6 INCHES, Y450 IAW A330 SRM 53-42-11.
